# SDR FDEA201606101939

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32311
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING SKIN BLEND OUTS AT FASTENER LOCATIONS BETWEEN BS 350-BS 365, 23L. EVALUATED BLEND OUT AREAS BS 350-BS 365, STR 23L AREA FOUND TO BE OUT OF LIMITS, IAW-SRM-53-00-01-1A FIG 101 DET II, REPAIRED SKIN DAMAGED AREA IAW-SRM-53-00-01-2R, FIG 201, R15, THIS IS A CATEGORY "B" REPAIR, MAJOR.
